# SDR UIEA2023080800774

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 91,605 hours, 11,944 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

TCAS INOP( PERFORMED TCAS OPS CHECK. OPC CHECK GOOD. PERFORMED TCAS GROUND TEST, TEST PASSED. PERFORMED LRU ATC LT & RT TEST, TEST GOOS IAW B747 AMM 34-45-00. TCAS SYS OPS NORMAL. )
